Open Access
19 August 2001 On Milman’s moduli for Banach spaces
Elisabetta Maluta, Stanisław Prus, Mariusz Szczepanik
Abstr. Appl. Anal. 6(2): 115-129 (19 August 2001). DOI: 10.1155/S1085337501000483


We show that infinite dimensional geometric moduli introduced by Milman are strongly related to nearly uniform convexity and nearly uniform smoothness. An application of those moduli to fixed point theory is given.


Download Citation

Elisabetta Maluta. Stanisław Prus. Mariusz Szczepanik. "On Milman’s moduli for Banach spaces." Abstr. Appl. Anal. 6 (2) 115 - 129, 19 August 2001.


Published: 19 August 2001
First available in Project Euclid: 13 April 2003

zbMATH: 1002.46010
MathSciNet: MR1858753
Digital Object Identifier: 10.1155/S1085337501000483

Primary: 46B20

Rights: Copyright © 2001 Hindawi

Vol.6 • No. 2 • 19 August 2001
Back to Top